Change search
ReferencesLink to record
Permanent link

Direct link
The prehistory of the Hardy inequality
Mathematical Institute, Czech Academy of Sciences.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2006 (English)In: The American mathematical monthly, ISSN 0002-9890, E-ISSN 1930-0972, Vol. 113, no 8, 715-732 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 113, no 8, 715-732 p.
Research subject
URN: urn:nbn:se:ltu:diva-7978Local ID: 66c723d0-a164-11db-8975-000ea68e967bOAI: diva2:980868
Validerad; 2006; 20070111 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(689 kB)3 downloads
File information
File name FULLTEXT01.pdfFile size 689 kBChecksum SHA-512
Type fulltextMimetype application/pdf
fulltext(138 kB)1 downloads
File information
File name FULLTEXT02.pdfFile size 138 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
The American mathematical monthly

Search outside of DiVA

GoogleGoogle Scholar
Total: 4 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link